# SDR CALA2018011200165

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 23,037 hours, 7,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EMERGENCY LIGHT SIGN DETACHED IN THE MID CABIN.  INSTALLED THE SIGN LENS IAW AMM 33-51-01-960-802, ALL FUNCTIONS NORMAL.
